Dialysis reactions

Am wondering if anyone on dialysis experiences a “humming” or “trilling” through out the body after dialysis. Please respond to shiloh485@vermontel.net. Thank you. :? :?
I am on in-clinic hemo-dialysis.

I will answer here so it will benefit others. Yes, most of the time on in-center dialysis I experience an internal shaky feeling post tx. I am guessing this is due to the lack of balance in the tx since the tx is not individualized to my exact needs. Also, fluid is pulled from my body faster than it is able to give it up effecting electrolytes. These are some answers others have given me. Usually I feel this way several hrs post tx. The next day it is gone.

Same here,

In-Center dialysis gives a low-down dragged feeling…However, its not like that on short-daily dialysis…

Joan, you might benefit from reading our article on “Why More Hemodialysis is Better,” which explains how fluid is removed. You can read it at: http://www.homedialysis.org/v1/rotating/0106topicofthemonth.shtml.

A lot of the symptoms that are often attributed to “ESRD” are actually caused by in-center hemo, not kidney failure. This is especially true of the muscle cramps, headaches, dizziness, and nausea that can occur when too much fluid is removed during a treatment. It is also true of the “washed out” feeling most people have after a treatment.

Continuous treatments like CAPD, or longer/more frequent treatments like short daily or long nocturnal hemo are more gentle so they cause fewer symptoms. They also allow a more normal diet and fluids, and most people need fewer meds.

You can read about the 5 types of home dialysis on this site, at http://www.homedialysis.org/v1/types/